BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Feynman-Kac formula for Levy processes and semiclassical (Euclidean) momentum representation

Participants in the publication
N. Privault (Author)
X.F. Yang (Author)
J.C. Zambrini (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa

Scope
International

Refereeing
Yes

Date of Publication
2014

Where published
INDIANA UNIVERSITY MATHEMATICS JOURNAL

Publication Identifiers
ISSN - 0022-2518

Volume
20

Starting page
577
Last page
600

Document Identifiers
URL - https://arxiv.org/abs/1308.2363


Export

APA
N. Privault, X.F. Yang, J.C. Zambrini, (2014). Feynman-Kac formula for Levy processes and semiclassical (Euclidean) momentum representation. INDIANA UNIVERSITY MATHEMATICS JOURNAL, 20, 577-600. ISSN 0022-2518. eISSN . https://arxiv.org/abs/1308.2363

IEEE
N. Privault, X.F. Yang, J.C. Zambrini, "Feynman-Kac formula for Levy processes and semiclassical (Euclidean) momentum representation" in INDIANA UNIVERSITY MATHEMATICS JOURNAL, vol. 20, pp. 577-600, 2014.

BIBTEX
@article{28143, author = {N. Privault and X.F. Yang and J.C. Zambrini}, title = {Feynman-Kac formula for Levy processes and semiclassical (Euclidean) momentum representation}, journal = {INDIANA UNIVERSITY MATHEMATICS JOURNAL}, year = 2014, pages = {577-600}, volume = 20 }